# SDR HNAA2020040700118

- Difficulty date: March 25, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 37,327 hours, 33,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE SKIN HAS CRACK AROUND FASTENER AT FRAME 79 BETWEEN STRINGER 4L AND 5L. REPAIRED IAW EO1-53-20-0152.
